Punctured distributions in the rational function fields

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 235
  • Download : 0
Let M be a nonconstant polynomial in the polynomial ring R-T = F-q[T] over the finite field F-q. We show that the universal ordinary punctured distribution on 1/MRT/R-T is a free abelian group and determine irs rank. We also compute the torsion subgroups of the universal ordinary punctured even and odd distributions (C) 2001 Academic Press.
Publisher
ACADEMIC PRESS INC
Issue Date
2001-05
Language
English
Article Type
Article
Keywords

CYCLOTOMIC FUNCTION-FIELDS; UNITS

Citation

JOURNAL OF NUMBER THEORY, v.88, no.1, pp.1 - 12

ISSN
0022-314X
URI
http://hdl.handle.net/10203/83628
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0